Previous |  Up |  Next

Article

References:
[11] L. H. Erbe and B. G. Zhang: Oscillation for first order linear differential equations with deviating arguments. Diff. and Int. Eqns. 1 (1988), 305–314. MR 0929918
[2] K. Gopalsamy and B. G. Zhang: On a neutral delay logistic equation. Dynamics and stability of systems 2 (1988), 185–195. MR 0954287
[3] J. K. Hale: Theory of functional differential equations. Springer Verlag, New York, 1977. MR 0508721 | Zbl 0352.34001
[4] M. R. Kulenovic and M. K. Grammatikopoulos: Some comparison and oscillation results for first order differential equations and inequalities with deviating argument. J. Math. Anal. Appl. 131 (1988), 67–84. DOI 10.1016/0022-247X(88)90190-4 | MR 0934431
[5] G. Ladas and Y. G. Sficas: Oscillation of neutral delay differential equations. Canad. Math. Bull. 29 (1986), 438–445. DOI 10.4153/CMB-1986-069-2 | MR 0860851
[6] G. Ladas and Y. G. Sficas: Oscillation of higher order neutral equations. J. Austral. Math. Soc. Ser. B 27 (1986), 502–511. DOI 10.1017/S0334270000005105 | MR 0836222
[7] I. P. Stavroulakis: Oscillation of mixed neutral equations. Hiroshima Math. J. 19 (1989), 441–456. MR 1035136
[8] Z. Wang: A necessary and sufficient condition for the oscillation of higher order neutral equations. Tohoku Math. J. 41 (1989), 575–588. DOI 10.2748/tmj/1178227728 | MR 1025323 | Zbl 0684.34068
[9] J. Wei: Necessary and sufficient conditions for oscillations of first order difference differential equations and applications. Acta Math. Sinica 32 (1989), 632–638. MR 1046485
[10] A. I. Zhariev and D. D. Bainov: On some oscillation criteria for a class of neutral type functional differential equations. J. Austral. Math. Soc. Ser. B (1986), 229–239. DOI 10.1017/S0334270000005324 | MR 0862572
[11] B. G. Zhang: Oscillation of first order neutral functional differential equations. J. Math. Anal. Appl. 139 (1989), 311–318. DOI 10.1016/0022-247X(89)90110-8 | MR 0996960 | Zbl 0683.34037
[12] B. G. Zhang and K. Gopalsamy: Oscillation and nonoscillatin in higher order neutral equations. J. Math. and Phy. Sci. 25 (1991), 152–165. MR 1135484
Partner of
EuDML logo